Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An approach to higher order linking invariants through holonomy and curvature


Authors: James J. Hebda and Chichen M. Tsau
Journal: Trans. Amer. Math. Soc. 364 (2012), 4283-4301
MSC (2010): Primary 57M25; Secondary 53C05, 57M27
Published electronically: March 29, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Milnor-Massey linking invariants through the holonomy and curvature of certain nilpotent connections and their flat quotient connections. Versions of the Porter-Turaev Theorem are proved in the context of de Rham cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M25, 53C05, 57M27

Retrieve articles in all journals with MSC (2010): 57M25, 53C05, 57M27


Additional Information

James J. Hebda
Affiliation: Department of Mathematics and Computer Science, Saint Louis University, St. Louis, Missouri 63103
Email: hebdajj@slu.edu

Chichen M. Tsau
Affiliation: Department of Mathematics and Computer Science, Saint Louis University, St. Louis, Missouri 63103
Email: tsaumc@slu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05547-4
PII: S 0002-9947(2012)05547-4
Keywords: Nilpotent connection, holonomy, curvature, Milnor numbers, Massey product, Porter–Turaev Theorem
Received by editor(s): September 25, 2009
Received by editor(s) in revised form: December 15, 2010
Published electronically: March 29, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.